ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О панцикличности регулярных оргафов

Дарбинян, С. Х. and Мовсесян, К. М. (1978) О панцикличности регулярных оргафов. ՀՍՍՀ ԳԱ Զեկույցներ, 67 (4). pp. 208-211. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
756Kb

Item Type:Article
Additional Information:Պանցիկլիկ համասեռ կողմնորոշված գրաֆների մասին։ On pancyclic regular digraphs.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Մովսեսյան Կ. Մ., Darbinian S. Kh., Movsesian K. M.
Subjects:Q Science > QA Mathematics
ID Code:3956
Deposited By:NAS Reports
Deposited On:17 Oct 2012 13:41
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page